MAUDE Adverse Event Report: ALPHATEC SPINE, INC. INVICTUS; SCREWDRIVER

ALPHATEC SPINE, INC. INVICTUS; SCREWDRIVER
Model Number 17111
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is currently being evaluated.A follow up report with the results of the investigation will be submitted upon completion.
 
Event or Problem Description
It was reported that the tip of the driver broke in a screw when removing the screw for better visibility.There was no report of patient symptoms.
 
Additional Manufacturer Narrative
Corrected information: h3.Yes.H6.Investigation findings: 3252.Investigation conclusion: 61.Additional information: visual inspection confirms the distal tip of the driver has fractured off.The failure is due to the improper use of the device as it was used to remove a screw for better visibility.This driver is meant for insertion of screws, not removal.Review of the device history records indicates no manufacturing or processing related irregularities.Warnings/cautions/precautions: risks identified with the use of these devices, which may require additional surgery, include device component failure, loss of fixation/stabilization, non-union, vertebral fracture, neurological injury, vascular or visceral injury.Possible adverse effects: initial or delayed loosening, disassembly, bending, dislocation, and/or breakage of device components.

Brand Name
INVICTUS
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer (Section G)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
wesley channell
1950 camino vida roble
carlsbad, CA 92008
9014283693
MDR Report Key19322858
Report Number2027467-2024-00050
Device Sequence Number15032810
Product Code HXX
UDI-Device Identifier00190376192710
UDI-Public(01)00190376192710(10)TI00031
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number17111
Device Catalogue Number17111
Device Lot NumberTI00031
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/15/2024
Supplement Report FDA Received Date06/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown